Translator Disclaimer
2018 On the Growth of Real Functions and their Derivatives
Jürgen Grahl, Shahar Nevo
Real Anal. Exchange 43(2): 333-346 (2018). DOI: 10.14321/realanalexch.43.2.0333

Abstract

We show that for any \(k\)-times differentiable function \(f:[a,\infty)\to\mathbb{R}\), any integer \(q\ge 0\) and any \(\alpha>1\) the inequality \[ \liminf_{x\to\infty} \frac{x^k \cdot\log x\cdot \log_2 x\cdot\ldots\cdot \log_q x \cdot |f^{(k)}(x)|}{1+|f(x)|^\alpha}= 0 \] holds and that this result is the best possible in the sense that \(\log_q x\) cannot be replaced by \((\log_q x)^\beta\) with any \(\beta>1\).

Citation

Download Citation

Jürgen Grahl. Shahar Nevo. "On the Growth of Real Functions and their Derivatives." Real Anal. Exchange 43 (2) 333 - 346, 2018. https://doi.org/10.14321/realanalexch.43.2.0333

Information

Published: 2018
First available in Project Euclid: 27 June 2018

zbMATH: 06924893
MathSciNet: MR3942582
Digital Object Identifier: 10.14321/realanalexch.43.2.0333

Subjects:
Primary: 26A12, 26D10

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • 2018
Back to Top